By itself no. A prolactinoma is the most common tumor of the pituitary gland. It secretes the hormone prolactin which by itself does not cause weight gain or water retention. However the tumor may be mixed which means that there are also cells that secrets corticotropin, another pituitary hormone that stimulates the adrenal glands to secrete steroids which can cause water retention and weight gain.
Not really. Prolactinoma manifests differently depending on whether you are male, premenopausal female or postmenopausal female. Premenopausal women develop varying degrees of infertility and menstrual abnormalities and galactorrhea. Post menopausal women are usually asymptomatic. Men get lowered libido, infertility, impotence and gynecomastia.
It may. Excessive production of prolactin causes infertility, loss of libido and other sexual dysfunctions. A large tumor will affect vision, cause headaches and deficiency of other pitutiary hormones that may cause the symptoms you listed. See this site for more info: http://www. Ncbi. Nlm. Nih. Gov/pubmedhealth/pmh0001377/.
Symptoms higher end and neutrophils, exhaustion with reprieve from sleep, water retention, weight gain unexplained, lethargic, loss of concentration?
Hypothyroidism. Low thyroid hormone is a consideration.
How likely is a one-time Kenalog shot to cause side effects such as weight gain or water retention? More likely with multiple doses?
You are right... To deduce why you have gained weight and water retention after a single shot of kenalog, one needs to analyze detailed history+finding of physical exam + testing. How to Handle your concerns? Go to articles listed in http://formefirst. Com/onWeightControl. Html. On possible drug side effects? Go to article in http://formefirst. Com/NewDrugUse. Html. Thereby you gain insight on how to work well with Dr.
Do any of the meds I take plus cyamemazine (tercian) cause weight gain? :/ if so is it via increased appetite or water retention? I'm not over eating
Phenothiazine. This medication is a phenothiazine class antihistaminic antipsychotic medication. Medications of this type have historically been known to cause weight gain by appetite stimulation. Finding data on side effects of this medication proved quite difficult online. There was some information about metabolic syndrome cases but I did not see anything that had to do with edema. Without a formal pdr like print out however I cannot say for sure that at least some of the weight gain does not come from edema.
Can lack of sleep increase water retention? It doesn't seem like weight gain because my eating habits haven't changed
Water retention. Lack of sleep does not increase water retention.
Depends. Sudden weight gain can relate to fluid overload. Best way to adress it is to see your pcp.
Probably. A sudden gain of this nature is always abnormal. If it is water retention, what caused it? See your doctor.